# SDR USAA2013081600011

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 28,043 hours, 12,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT COVER BELOW 1ST F/A SEAT BROKEN.  MX R & R EXIT COVER AT F/A SEAT.
